Good evening everyone!
Although i haven't been on here for a while i have been a member for over five years now. I just had a steroid injection in my lower spine. I had severe pain in my legs and hips and lower back.Moderate pain in my thoracic spine. I'm seeing a movement specialist for dystonia now ,they said was caused from my neck problems. He did an mri of my lumbar spine and said that he didn't see anything that would need to be operated on. From my last mri i do know that i had problems at every level of my lumbar and sacral spine. He didn't let me see my new mri so i have no idea what it said. But a few month ago i woke up and thinking that i was having my period i went to the washroom and then realized that it was urine. It shocked me because i had no muscle function to stop it from happening. Now two days after the Injection i woke up soaking wet and ran to the washroom again. I knew that it was urine. I showered and changed but now i dont' know what to do. Should i call my family doctor, i know she would probably have the new mri but what can she do for me. Do i call my old neurologist,the one who referred me to the the dystonia doc. or do i call my dystonia doc.
I also found out recently that now i have a heart problem. I started having trouble breathing and the cardiologist did a cardiogram and told me that my heart look 20yrs older then i am. and that i have diastolic dysfunction. My heart can beat blood old fine but it has trouble relaxing. I told me that he's afraid to do an angiogram gram on me because i'm so unstable. I don't see him until December.
I just need some advice about the bladder disfunction. what should i do???